| Model Number |
LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by the legal brief, on (b)(6) 2016 patient underwent a left total knee replacement surgery and was implanted with an optetrak device, including an insert made of polyethylene.Patient underwent revision surgery of her left knee on (b)(6) 2022.
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, left, sz 3 (cat#: 02-010-03-0230 / serial#: (b)(4).Lgc tibial fit tray cem sz 3f / 3t (cat#: 02-012-45-3030 / serial#: (b)(4).Three peg patella 29mm (cat#: 200-02-29 / serial#: (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
Revision was approximately 6 years 4 months, post implant.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Additional information: b5, h6 investigation codes.H6.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.H11.G2.Health care provider.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.